# SDR DALA2019070904112

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REFERENCE MON 2071758 : A CRACK WAS FOUND ON DENT # 10 AT RT AFTER MOVABLE VANE LOWER SKIN (AD). SUMMARY OF THIS N.R.C. 00747": IN REFERENCE MON 2071758 CRACK IN DENT NO. 10 (LOCATION: 25" OF INBD EDGE AND 14" OF T/E) WAS REPAIRED AT LOWER SKIN AFT MOVABLE VANE RT WING PER SRM 57-53-01-2R-1 AND SRM 51-70-02-0G. (LP1161545)
